# SDR SWAA052031

- Difficulty date: July 12, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 44,592 hours, 39,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 6104781
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BALLAST ASSY PER MM.
